Nerve sheath tumors of the sellar region

Bhagat, S., Smith, C., Teasdale, G. and McFadzean, R. (2002) Nerve sheath tumors of the sellar region. Journal of Neuro-Ophthalmology, 22(4), pp. 275-278.

Full text not currently available from Enlighten.


Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Teasdale, Professor Graham
Authors: Bhagat, S., Smith, C., Teasdale, G., and McFadzean, R.
College/School:College of Medical Veterinary and Life Sciences
Journal Name:Journal of Neuro-Ophthalmology

University Staff: Request a correction | Enlighten Editors: Update this record